| Catalog Number |
1188100777 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
Event or Problem Description
The new monoject cardinal branded 1ml insulin syringe 1188100777 are not performing the same as the previous branded covidien product.The plunger has little resistance in delivering medication and leakage is occurring.Patient safety issue due to drip of medication from tip.Resistance difference between covidien product and cardinal brand conical tip and visibility of graduation marks.